# SDR 06FDEA02737

- Difficulty date: July 29, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW OUTBD FLAP OUTBD HINGE BRACKET (WING MOUNTED) BARREL NUT SPOTFACE FOUND WITH SURFACE CORROSION.  RT FWD O/B FLAP O/B HINGE BARREL NUT SPOTFACE CORROSION REMOVED AS PER CMM 57-44-09 PG 402-408.  REPAIR EVALUATED AND FOUND ACCEPTED PER EA NR 1-5750-102229, TITLE: WINGS-TRAILING EDGE AND TRAILING EDGE DEVICES, RT O/B FLAP, O/B HINGE BRACKET REPAIRS.  ORIGINAL THK I/B: 0.402", O/B: 0.418", REMAINING THK I/B: 0.399", O/B : 0.410", MATERIAL REMOVED I/B: 0.003", O/B: 0.003".  REPAIR CARRIED OUT AS PER EA NR 1-5750-102229 AND CLASSIFIED MAJOR AS PER GMM 6-2-100.
